# SDR 99UAL900072

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 189915
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FORWARD CARGO DOOR WARNING LIGHT.  *S/D*  MECHANIC SUSPECTS FOD IN THE FORWARD PIT MAY HAVE CAUSED INDICATION PROBLEM. ADJUSTED DOOR SENSOR TARGET TO CORRECT POSITION.  OPERATIONS CHECK ACCOMPLISHED ON DOOR WARNING SYSTEM CHECKS GOOD.
